# SDR HYIA67886RTMLG

- Difficulty date: December 30, 2009
- Submitted: January 16, 2010
- Operation: Air carrier
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: 402C0435
- Aircraft time: 27,252 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101368
- Part serial: R25706X
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 2,198 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WITH GEAR RETRACTED, RT MAIN GEAR DOWNLOCK LIGHT ILLUMINATED.  CREW EXTENDED GEAR USING EMERGENCY EXTENSION SYS.  LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED RT MLG ACTUATOR. COMPLIED WITH GEAR SWINGS, CHECK NORMAL, ACFT RELEASED BACK TO SERVICE.
